# SDR P5CA2017032800080

- Difficulty date: March 28, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,966 hours, 19,583 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 77328810
- Part serial: 200002062
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, THE LEFT ENGINE BLEED OFF EICAS MESSAGE DISPLAYED, ASSOCIATED LEFT PACK OFF.  REMOVED AND REPLACED PRESSURE REGULATING VALVE IAW AMM 36-11-09 OPS CHECKED NORMAL.
